# SDR DHL9872442C

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chaffed
- Location: Rt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT O/B FOREFLAP UPPER SURFACE HAS SIGNS OF CHAFING IN TWO PLACES.  INSTALLED FILLER REPAIR PER SRM 51-40-1, 3 X 8 AND 4 X 5.  N/R 2355.
